# SDR AALA20120115TUL04

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 34,763 hours, 16,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD RIGHT SUBFLOOR STATION 199 INBOARD OF FIBERGLASS HAT CHANNEL.  INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
